Hello, I started taking Zoloft going on four weeks now and im still feeling anxious and having anxiety attacks. I take 50 mg everyday. I've been researching and from everything i've read it says it takes a while to kick in but how long is awhile? Can anyone talk about their experience and how long it took to notice a difference? Thanks
Hello, i may be able to help answer your questions. I am 22yrs old and have been on Zoloft for atleast 4 yrs for anxiety/panic attacks. My doc said to give it 4-6 weeks to fully kick in. Sometimes starting a new med or any med can even make your anxiety worst until your body gets use to it. Every person is a different when it comes to their tolerance to medications. Give it more time is my best advice. If your still feeling like its doing nothing for you, go back to your docs, he/she will get you on something else that will work. there is plenty of meds out there so dont feel like your problem cant be helped. Take care and i just upped my 50mg to 75 about 4weeks ago and it dont feel like its kicked in fully either. Hopefully it will. Good luck to you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.